Deduction Normalization Theorem for Sette’s Logic and Its Modificationsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 29 мая 2019 г.

Работа с статьей

Прикрепленные файлы


Имя Описание Имя файла Размер Добавлен
1. Первая страница Preview. The full text is avaliable at https://rdcu.be/byw32. preview.pdf 979,8 КБ 25 апреля 2019 [petrukhin]

[1] Petrukhin Y. I. Deduction normalization theorem for sette’s logic and its modifications // Moscow University Mathematics Bulletin. — 2019. — Vol. 74, no. 1. — P. 25–31. In this paper we formulate natural deduction systems for Sette’s three-valued paraconsistent logic P1 and some related logics. For presented calculi we prove the soundness, completeness, and normalization theorems. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть